Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

 
 

 

Identities involving products of number-theoretic functions


Author: R. G. Buschman
Journal: Proc. Amer. Math. Soc. 25 (1970), 307-309
MSC: Primary 10.43
DOI: https://doi.org/10.1090/S0002-9939-1970-0262190-4
MathSciNet review: 0262190
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: General number-theoretic identities which involve various multiplications are given. The Tatuzawa-Iseki identity which occurs in certain elementary proofs of the Prime Number Theorem is included as a special case.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.43

Retrieve articles in all journals with MSC: 10.43


Additional Information

Keywords: Tatuzawa-Iseki identity, rearrangement of sums, arithmetical functions, number-theoretic identity
Article copyright: © Copyright 1970 American Mathematical Society